Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2813707, 12 pages
http://dx.doi.org/10.1155/2016/2813707
Research Article

Recursive Utility Maximization for Terminal Wealth under Partial Information

1Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, China
2Institute of Mathematics, Shandong University, Jinan 250100, China

Received 26 October 2016; Accepted 16 November 2016

Academic Editor: Weihai Zhang

Copyright © 2016 Shaolin Ji and Xiaomin Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cvitanic and I. Karatzas, “Convex duality in constrained portfolio optimization,” The Annals of Applied Probability, vol. 2, no. 4, pp. 767–818, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Karatzas, J. P. Lehoczky, and S. E. Shreve, “Optimal portfolio and consumption decisions for a ‘small investor’ on a finite horizon,” SIAM Journal on Control and Optimization, vol. 25, no. 6, pp. 1557–1586, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Quenez, “Optimal portfolio in a multiple-priors model, Seminar on Stochastic Analysis,” in Random Fields and Applications IV, pp. 291–321, Birkhäuser, Basel, Switzerland, 2004. View at Google Scholar
  4. A. Schied, “Optimal investments for robust utility functionals in complete market models,” Mathematics of Operations Research, vol. 30, no. 3, pp. 750–764, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. El Karoui, S. Peng, and M. C. Quenez, “A dynamic maximum principle for the optimization of recursive utilities under constraints,” The Annals of Applied Probability, vol. 11, no. 3, pp. 664–693, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. G. Epstein and S. Ji, “Ambiguous volatility and asset pricing in continuous time,” The Review of Financial Studies, vol. 26, no. 7, pp. 1740–1786, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. L. G. Epstein and S. Ji, “Ambiguous volatility, possibility and utility in continuous time,” Journal of Mathematical Economics, vol. 50, pp. 269–282, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Hu, S. Ji, S. Peng, and Y. Song, “Backward stochastic differential equations driven by G-Brownian motion,” Stochastic Processes and their Applications, vol. 124, no. 1, pp. 759–784, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Hu and S. Ji, “Stochastic maximum principle for stochastic recursive optimal control problem under volatility ambiguity,” SIAM Journal on Control and Optimization, vol. 54, no. 2, pp. 918–945, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Hu and S. Ji, “Dynamic programming principle for stochastic recursive optimal control problem driven by a G-Brownian motion, Stochastic Processes and their Applications,” https://arxiv.org/abs/1410.3538.
  11. P. Lakner, “Optimal trading strategy for an investor: the case of partial information,” Stochastic Processes and Their Applications, vol. 76, no. 1, pp. 77–97, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Pham, “Portfolio optimization under partial observation: theoretical and numerical aspects,” in Handbook of Nonlinear Filtering, Oxford University Press, 2011. View at Google Scholar
  13. J. Cvitanić, A. Lazrak, M. C. Quenez, and F. Zapatero, “Incomplete information with recursive preferences,” International Journal of Theoretical and Applied Finance, vol. 4, no. 2, pp. 245–261, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Miao, “Ambiguity, risk and portfolio choice under incomplete information,” Annals of Economics and Finance, vol. 10, no. 2, pp. 257–279, 2009. View at Google Scholar · View at Scopus
  15. S. Ji and X. Y. Zhou, “A maximum principle for stochastic optimal control with terminal state constraints, and its applications,” Communications in Information and Systems, vol. 6, no. 4, pp. 321–338, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Cvitanić and I. Karatzas, “Generalized Neyman-Pearson lemma via convex duality,” Bernoulli, vol. 7, no. 1, pp. 79–97, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Ji and X. Y. Zhou, “A generalized Neyman-Pearson lemma for g-probabilities,” Probability Theory and Related Fields, vol. 148, no. 3-4, pp. 645–669, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Ji and S. Peng, “Terminal perturbation method for the backward approach to continuous time mean-variance portfolio selection,” Stochastic Processes and Their Applications, vol. 118, no. 6, pp. 952–967, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Protter, Stochastic Integration and Differential Equations, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Kallianpur, Stochastic Filtering Theory, Springer, New York, NY, USA, 1980. View at MathSciNet
  21. E. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems and Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  23. D. Cuoco and J. Cvitanić, “Optimal consumption choices for a ‘large’ investor,” Journal of Economic Dynamics and Control, vol. 22, no. 3, pp. 401–436, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Z. Chen and L. Epstein, “Ambiguity, risk, and asset returns in continuous time,” Econometrica, vol. 70, no. 4, pp. 1403–1443, 2002. View at Publisher · View at Google Scholar · View at MathSciNet